advertisement
Question
Posted by: butterfly | 2007/03/30

irregular periods

Hi gave birth to my baby last year May
Im breastfeeding and have been bleeding every 5-7 days for about 5 days at a time since then. I am taking Microval
Is this normal?Should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal on Microval.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement